MAUDE Adverse Event Report: IMMUCOR, INC. GAMMA-CLONE ANTI-A,B (MONOCLONAL); ANTI-A,B (MONOCLONAL) BLOOD GROUPING REAGENT

IMMUCOR, INC. GAMMA-CLONE ANTI-A,B (MONOCLONAL); ANTI-A,B (MONOCLONAL) BLOOD GROUPING REAGENT
Catalog Number 0414210
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer reported that they would send the sample out for workup at reference lab; no results or follow-up was provided to immucor.(b)(4).
 
Event or Problem Description
On (b)(6) 2021 a customer reported unexpected positive with anti-a,b in manual tube testing.

Brand Name
GAMMA-CLONE ANTI-A,B (MONOCLONAL)
Common Device Name
ANTI-A,B (MONOCLONAL) BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key11830124
Report Number1034569-2021-00016
Device Sequence Number17021714
Product Code QHR
UDI-Device Identifier10888234001737
UDI-Public10888234001737
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
102130/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/03/2021
Device Catalogue Number0414210
Device Lot Number304023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2021
Initial Report FDA Received Date05/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age1 DA